MathSciNet Relay Station
MathSciNet bibliographic data
MR1087007 (92b:35016) 35B05 (35J60 35J85)
Liang, Xi Ting; Yu, Ming Qi Positiveness of nonnegative supersolutions of elliptic equations. Proc. Amer. Math. Soc. 111 (1991), no. 3, 731–742.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement